# SDR DALA2024051305130

- Difficulty date: May 11, 2024
- Submitted: May 13, 2024
- Operation: Air carrier
- Aircraft: N343NB
- Make and model: Airbus A319-114
- Aircraft serial: 1752
- Aircraft time: 57,924 hours, 30,359 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gust Lock
- Part number: UNKNOWN
- Condition: Faulted
- Location: L2 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3143 DOOR 2L GUST LOCK IS NOT LOCKING WHILE OPEN. CORRECTIVE ACTION: LUBED GUST LOCK HOOK ASSY CKS NML PER A320 52-12. (5876458)
